Quadratic forms of skew-normal random vectors
Nicola Loperfido
Statistics & Probability Letters, 2001, vol. 54, issue 4, 381-387
Abstract:
The sum of squares and products matrix has a Wishart distribution, when the rows of the corresponding data matrix are i.i.d. according to a skew-normal distribution centered at the origin. Applications include robustness of the t-test, time series and spatial statistics.
Keywords: Skew-normal; distribution; Skew-Cauchy; distribution; Wishart; distribution; Quadratic; forms; Variogram; Autocorrelation; function; Partial; sufficiency (search for similar items in EconPapers)
Date: 2001
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (10)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167-7152(01)00103-1
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:54:y:2001:i:4:p:381-387
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul
More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().